# SDR SWAA2025082909589

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 59,932 hours, 31,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GIRT BAR HOOK ON SLIDE BUSSLE ON FORWARD RIGHT DOOR IS LOOSE.  REPAIRED FWD RT DOOR FWD GIRT BAR CLIP IAW M-23-125-01839.
